Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/4655
Title: Integral formalism for surface electromagnetic waves in bianisotropic media
Authors: Galynsky, Vladimir M.
Furs, A. N.
Barkovsky, L. M.
Issue Date: 2004
Publisher: IOP Publishing
Citation: Journal of Physics A: Mathematical and General.— 2004.— Vol. 37, № 18.— P. 5083–5096.
Abstract: Abstract: An integral approach is presented in the theory of surface electromagnetic waves propagating along the plane interface of bianisotropic non-absorbing media including optically active gyrotropic and bigyrotropic ones. This approach gives a uniform way of obtaining the dispersion equation for surface polaritons for an arbitrary cut section of the bianisotropic crystals and allows us to establish the existence conditions of surface polaritons. An example of application of this approach for the boundary of bianisotropic and isotropic media is given.
Резюме: В работе описан метод исследования поверхностных волн на границе бианизотропных сред. Приведен пример получения дисперсионного уравнения для границы изотопной и биизотропной среды.
URI: http://elib.bsu.by/handle/123456789/4655
Appears in Collections:Кафедра теоретической физики и астрофизики

Files in This Item:
File Description SizeFormat 
2004_jopA_Integral formalism for surface electromagnetic waves.PDF197,47 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.